... it only causes problems. What do I do? I am only on day 6 of taking it. Anyone have anything good to say about it?
Hi, Jj! Only approximately 0.5 to 10% of Effexor users experience even the most mild to moderate side effects and that means over 90% of users experience NO side effects at all. Doctors wouldn't be prescribing a dangerous drug to 10's of millions of patients otherwise.
Pharmaceutical houses are required to report any side effects even one person reports. Just because a few people have problems doesn't mean everyone will have them. Sometimes reading can be more dangerous than the drug.
Why not try the Effexor for a few weeks and see how you do with it? You may find that it's the answer to your problems that it was prescribed for. Give it at least a 4~8 week trial as most people begin feeling better by about 4 weeks and it takes 6-8 weeks to build up your blood concentration to a static therapeutic level.
Good luck and best wishes, Wildcat
PS, I've been taking Effexor for almost 4 years now and I love what it's done for me ~ and I have had NO side effects at ALL!
Jjwis; I agree with WildcatVet; IF you read everything on all medications you would never take anything I find for me I just wait and see what I am feeling then ask the Pharmacist if it could be from the medication I have been on Effexor for over 10 years And don't have any side effects at all from it. And has really saved me I have tried so many different medications prior to Effexor and with most of us with these type of problems you well be on it for a long time if it works for you these problems just don't go away.
The worst part of taking Effexor as with others in these groups of medication is when you first start many people get side effects for the first week or two then they go away and you continue to take it about the same time each day.You have to take it for 6 to 8 weeks to reach the right blood level where it is working at its best or the doctor may have to adjust the dose.They put way to many warnings on some of the medications a lot of these side effects are not even from Effexor but if it happened to one of the medications in this group of meds they have to list it with there also. Don't worry this is a good part of our problem. And the odds of any of these side effects to happen is very little.it well get better trust your doctor and just continue and stay positive that this is going to help you get through the problems you are dealing with. Good luck.
I’m on day 4 and having episodes especially at night. I wake and just run outside. Don’t want to live this way. Im ok now. But I am getting better sleep little by little. I use to take b4 & have to be on again. I heard that if you have episodes with the medication it is bc you need it. People who don’t suffer from this dumb anxiety/depression nothing happens. Give it Two weeks & make sure you are not alone.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2009 • 2 answers
Posted 2 Sep 2015 • 6 answers
Posted 22 Sep 2015 • 5 answers
Has anyone else been on venlafaxine/Effexor for 23 years? I have been concerned about long term use?
Posted 9 Jun 2017 • 2 answers
Posted 28 Jul 2018 • 0 answers